# SDR SWAA2015113046502

- Difficulty date: November 27, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 31,645 hours, 18,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT COVER LENS LOOSE.  SECURED LENS IAW AMM.
